Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking metformin and provera. Getting treated for infertility. No periods. Why?

My last period started November 29,. I had my 1st appt with the fertility Dr on December 17 with I started in Metformin as of January 15 I have not started my next cycle and called my fertility Dr and started me on Provera for five days to jump start my period,.. as of today I have not started yet... I took a test 2 weeks ago and it was negative... Any thoughts?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I read your query and understand your concerns.

Following is my reply:

1) If you want to rule out pregnancy you take another test today.

2) If its negative wait for 5 days after completion of provera during which time generally cycles start.

3) If still no cycles you can ask your doctor to add estrogen to the provera medicines. This definitely helps in bleeding.

I hope I answered your query.

I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor